Why Does My Face Get Itchy And Smooth?
I have SLE, but lately the results of c3 c4 are good so my doctor advised me to take the dose of mexidonmethylpredisolone drug, but after I took methylpredisolone to 4ml from 8ml, why did my face get itchy and take it?
Thank you for the question.
SLE (systemic lupus erythematosus) is an autoimmune disorder that causes various symptoms of inflammation in the body. Frequently, symptoms of inflammation in patients with SLE will worsen when exposed to sunlight, infection, or also consume certain types of drugs.
The condition of your itchy skin and bruntusan may be caused by inflammation in the skin due to the disease you are suffering from. Initially, this complaint may not be too annoying because the drug is high enough to minimize inflammation. However, apart from the disease, itching and facial bruising that you experience may also be caused by contact dermatitis, skin infections, prickly heat, seborrheic dermatitis, insect bites, xerosis, psoriasis, hormonal disorders, psychological disorders, and so on.
If this complaint is very disturbing to you, you should check yourself to the doctor or doctor of internal medicine who has been treating you. If necessary, the doctor will be able to coordinate with a dermatologist in giving you optimal treatment.
In the meantime, itching and bruntusan you can first overcome by:
Wash your face using a mild cleansing soap that contains moisturizers Do not rub or scratch excessively itchy skin Limit first activities outside the home, especially during the day Lots of drinking and eating fruits Don't be too stressed or have lots of thoughts Don't carelessly change the dose of medication without doctor's advice Hopefully help huh ..